Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 12, 2015, 9:31 PM CDT for Kandiyohi County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 9:31 PM CDT (02:31 UTC)
- Expired
- Jul 12, 2015, 10:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Twin Cities, MN
County Kandiyohi County, MN
The radar
The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3598 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
288
WWUS83 KMPX 130231
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT SUN JUL 12 2015
MNZ056-057-130300-
KANDIYOHI-CHIPPEWA-
931 PM CDT SUN JUL 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KANDIYOHI AND EAST
CENTRAL CHIPPEWA COUNTIES...
AT 931 PM CDT...A STRONG THUNDERSTORM WAS OVER RAYMOND...OR 15 MILES
SOUTHWEST OF WILLMAR...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILLMAR...CLARA CITY...NEW LONDON...SPICER...ATWATER...RAYMOND...
PRINSBURG...GREEN LAKE...KANDIYOHI...BLOMKEST...SVEA AND PRIAM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
MINNESOTA.
LAT...LON 4533 9477 4524 9475 4498 9476 4489 9525
4489 9536 4501 9543
TIME...MOT...LOC 0231Z 240DEG 49KT 4498 9527
$$
JRBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 6:58 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 12, 6:58 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN JUL 12 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015
A VERY ACTIVE 6-12 HR PERIOD EXPECTED AS ENVIRONMENTAL CONDITIONS
ARE BECOMING EXPLOSIVE FOR TSRA IN WC MN AS OF 3 PM. A FEW STORMS
ARE ALREADY DEVELOPING BETWEEN FARGO ND AND ALEXANDRIA MN WHICH IS
THE FIRST AREA OF CONCERN FOR SVR WX LATER THIS AFTN. /SPC ALREADY
IN THE WORKS ON A SVR WATCH/ ALTHOUGH WE HAVE BEEN ADVERTISING
THIS EVENT FOR THE PAST COUPLE OF DAYS...THERE AREA STILL A FEW
SVR WX ELEMENTS THAT NEED TO WORKOUT FOR THE POTENTIAL OF A FEW
SUPERCELL AND THEN TRANSITIONING INTO A BOW ECHO SEGMENT THIS
EVENING. THE LATEST SHORT TERM MODELS /CAMS/ AND THEIR ASSOCIATED
REFLECTIVITY FORECAST INDICATED THE AREA NEAR FARGO WILL MOVE E-SE
ACROSS WC/CENTRAL MN DURING THE LATE AFTN...WHILE ANOTHER AREA
DEVELOPS IN SW/SC MN WHERE DAYTIME HEATING HAS ALLOWED FOR NEARLY
NO INHIBITION AND THE ADDED SFC BOUNDARY MOVING EASTWARD IN THE
AREA. OTHERWISE...NO OTHER CHGS OVERNIGHT WITH THE AFOREMENTIONED
BOW ECHO MOVING E/SE ACROSS OUR CWA. THERE COULD BE LINGERING
SHRA/TSRA AFT MIDNIGHT...BUT THE BULK OF THE SVR WX SHOULD BE IN
WISCONSIN/IOWA. FLASH FLOODING IS ANOTHER ASPECT OF SVR WX IF ANY
TRAINING OF THE STORMS DEVELOP IN WC/CENTRAL MN BEFORE THE MAIN
BOW ECHO SEGMENT MOVES TO THE SE. AM THINKING THAT ANY HEAVY
RAINFALL AND TRAINING SHOULD BE TEMPORARY...SO NOT ANTICIPATING
ISSUING A FFA TONIGHT.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015
ASIDE FROM A PASSING RIDGE AXIS ATOP THE REGION TUE
NIGHT-WED NIGHT WHICH WILL LIKELY LEAD TO A SUPPRESSION OF
CONVECTION FOR THAT 24-36 HOUR PERIOD...THE EXTENDED PORTION OF THIS
FCST PKG WILL CONTINUE TO ADVERTISE 20-40 PERCENT POPS FOR
SHWRS/TSTMS FOR EACH DAY.
A SECONDARY TROF AXIS ROUNDING THE WRN PERIPHERY OF THE DEPARTING
UPR LVL LOW OF TDA WILL AID IN KEEPING SHWRS/TSTMS IN THE
AREA...MAINLY OVER ERN PORTIONS OF THE WFO MPX CWFA...FOR MON NIGHT
INTO TUE MRNG. STORM STRENGTH WILL BE RATHER WEAK DUE TO THE LOSS OF
DAYTIME HEATING AND THE DEPARTURE OF UPR LVL SUPPORT. PRECIP WILL
SHIFT OFF TO THE E TUE MRNG AS THE UPR LVL RIDGE ARRIVES...MAKING
FOR A MAINLY DRY TUE NIGHT INTO WED NIGHT PERIOD. POPS RETURN LATE
WED NIGHT THRU THE REST OF THE FCST PERIOD AS THE UPR LVL FLOW
FLATTENS OUT WHILE SEVERAL WEAK DISTURBANCES RIDE EWD THRU THE FLOW.
IN ADDITION...A FEW MEANDERING SFC FRONTS WILL DEVELOP IN THE
CENTRAL-NRN PLAINS WHICH WILL DRIFT INTO THE UPR MISS RIVER VALLEY.
THE CONTINUED DEEPLY MOIST ENVIRONMENT COMBINED WITH THESE
NONDESCRIPT FEATURES WILL FORCE MENTION OF SHWRS/TSTMS IN THE FCST
THRU MUCH OF THE WEEK. BECAUSE NO PRONOUNCED FEATURES WILL ESTABLISH
THEMSELVES AS A MAIN DRIVER OF CONVECTION...SEVERE WEATHER POTENTIAL
LOOKS RATHER LOW FOR MUCH OF THE UPCOMING WEEK BEYOND MONDAY.
AS FOR TEMPERATURES...A COOLING TREND WILL COMMENCE BEHIND THE
STRONG FRONTAL SYSTEM IMPACTING THE AREA THRU MONDAY. HIGHS WILL
DROP BACK TO THE UPR 70S TO MID 80S...SO STILL WARM BUT NOT OVERLY
SO. ALSO...LOWS WILL HOLD MAINLY IN THE 60S.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 658 PM CDT SUN JUL 12 2015
A COMPLEX OF SEVERE STORMS NEAR KAXN ARE STARTING TO ACCELERATE
SOUTHEAST AND WILL IMPACT ALL BUT KRWF THROUGH THE EVENING AND
INTO THE EARLY MORNING HOURS OF MONDAY. KRWF MAY HAVE STORMS
DEVELOP IN THEIR VICINITY WITHIN THE NEXT HOUR OR TWO BUT
CONFIDENCE IS NOT HIGH. CONFIDENCE IS HIGH FOR WIND GUSTS OF 45
KNOTS AS THE STORM MOVE THROUGH...SPEEDS IN EXCESS OF 60 KNOTS
ARE POSSIBLE ONCE THIS COMPLEX STARTS MOVING SE. THIS WOULD
PRIMARILY BE FROM KSTC ON SOUTHEAST THROUGH THE TWIN CITIES AND
INTO WESTERN WI. ANOTHER CHANCE FOR WIDELY SCATTERED SHRA/TSRA
MONDAY AFTERNOON.
KMSP...STRONG TO SEVERE STORMS MOVING ACROSS THE AIRFIELD AROUND
03Z. NORTHERLY WIND GUSTS OF 45 TO 60 KNOTS AS THE STORMS MOVE
THROUGH ALONG WITH TORRENTIAL RAIN AND SMALL HAIL. QUITE OVERNIGHT
WITH WIDELY SCATTERED SHRA/TSRA MONDAY AFTERNOON/EVENING.
WEST WINDS MONDAY AFTERNOON GUSTING TO AROUND 20 KNOTS.
/OUTLOOK FOR KMSP/
TUE...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS NW 5-10 KTS BCMG NE.
WED...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS E-SE 5 TO 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ047>049-054>060-
062-064>069-073>076-082>084-091>093.
WI...NONE.
&&
SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAHHazardous weather outlook, Jul 12, 12:18 PM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1218 PM CDT SUN JUL 12 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131730- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1218 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THE HEAT THREAT. VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH HEAT INDEX VALUES REACHING 95 TO 105 DEGREES ACROSS PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND BETWEEN 90 AND 95 IN WESTERN WISCONSIN. PLEASE SEE THE LATEST HEAT ADVISORY FOR MORE INFORMATION. THE SEVERE WEATHER THREAT. THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON AND THIS EVENING ACROSS THE SOUTHERN HALF OF MINNESOTA AND IN FAR WESTERN WISCONSIN. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE POSSIBLE LATER ON TODAY. PLAN AHEAD AND STAY SAFE LATER TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL THUNDERSTORM CHANCES ARE EXPECTED THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY. JLT
In the hours before
Local storm report, Jul 12, 9:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 2 SSE SAUK CENTRE 45.71N 94.93W
07/12/2015 M69 MPH STEARNS MN MESONET
AWOS METAR KD39
&&
CARLYONLocal storm report, Jul 12, 9:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
916 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 3 N MILACA 45.80N 93.65W
07/12/2015 M55 MPH MILLE LACS MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Jul 12, 9:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
918 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST MORA 45.88N 93.29W
07/12/2015 M58 MPH KANABEC MN MESONET
AWOS METAR KJMR
&&
CARLYONLocal storm report, Jul 12, 9:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
927 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG WSW KIMBALL 45.31N 94.30W
07/12/2015 STEARNS MN TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS DOWN
&&
CARLYONLocal storm report, Jul 12, 9:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
928 PM CDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG HEWITT 46.32N 95.09W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0724 PM TSTM WND DMG 2 NE GARFIELD 45.96N 95.46W
07/12/2015 DOUGLAS MN LAW ENFORCEMENT
POWER LINES DOWN
0630 PM FUNNEL CLOUD HEWITT 46.33N 95.09W
07/12/2015 TODD MN PUBLIC
UNCONFIRMED POSSIBLE TOUCHDOWN NEAR HEWITT
0645 PM TSTM WND DMG 6 WSW STAPLES 46.32N 94.92W
07/12/2015 TODD MN EMERGENCY MNGR
BARN DESTROYED SOUTH OF ALDRICH MN
0648 PM TSTM WND DMG CLARISSA 46.13N 94.95W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0654 PM TSTM WND DMG BROWERVILLE 46.09N 94.87W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0709 PM TSTM WND GST 1 S BRANDON 45.95N 95.60W
07/12/2015 E80 MPH DOUGLAS MN LAW ENFORCEMENT
ESTIMATED
0709 PM TSTM WND DMG 4 S GARFIELD 45.88N 95.49W
07/12/2015 DOUGLAS MN PUBLIC
PINE TREES UP ROOTED
0715 PM TSTM WND DMG BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN EVENT TIME
1900-1930 CDT
0723 PM TSTM WND DMG STAPLES 46.36N 94.80W
07/12/2015 TODD MN STORM CHASER
TWO 6 INCH TREES UPROOTED
0623 PM TSTM WND DMG BERTHA 46.27N 95.06W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0820 PM TSTM WND GST BOWLUS 45.82N 94.41W
07/12/2015 M81 MPH MORRISON MN TRAINED SPOTTER
0833 PM HAIL 2 S VILLARD 45.68N 95.27W
07/12/2015 M0.50 INCH POPE MN TRAINED SPOTTER
0845 PM TSTM WND GST 2 W SAUK RAPIDS 45.59N 94.20W
07/12/2015 E58 MPH STEARNS MN TRAINED SPOTTER
WINDS ESTIMATED 55 TO 60 MPH.
0853 PM TSTM WND GST 2 SE SAUK CENTRE 45.71N 94.93W
07/12/2015 M69 MPH STEARNS MN MESONET
AWOS METAR KD39
0900 PM TSTM WND DMG ALBANY 45.63N 94.57W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG SAUK CENTRE 45.74N 94.96W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG SAINT JOSEPH 45.57N 94.32W
07/12/2015 STEARNS MN LAW ENFORCEMENT
SEMAPHORE TRAFIC SIGNAL DOWN
0910 PM TSTM WND GST 3 N MILACA 45.80N 93.65W
07/12/2015 M55 MPH MILLE LACS MN TRAINED SPOTTER
0916 PM TSTM WND GST MORA 45.88N 93.29W
07/12/2015 M58 MPH KANABEC MN MESONET
AWOS METAR KJMR
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jul 12, 9:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT SUN JUL 12 2015
MNZ056-057-130300-
KANDIYOHI-CHIPPEWA-
931 PM CDT SUN JUL 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KANDIYOHI AND EAST
CENTRAL CHIPPEWA COUNTIES...
AT 931 PM CDT...A STRONG THUNDERSTORM WAS OVER RAYMOND...OR 15 MILES
SOUTHWEST OF WILLMAR...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILLMAR...CLARA CITY...NEW LONDON...SPICER...ATWATER...RAYMOND...
PRINSBURG...GREEN LAKE...KANDIYOHI...BLOMKEST...SVEA AND PRIAM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
MINNESOTA.
LAT...LON 4533 9477 4524 9475 4498 9476 4489 9525
4489 9536 4501 9543
TIME...MOT...LOC 0231Z 240DEG 49KT 4498 9527
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:00 PM CDT | Tornado Warning | MPX | Morrison, Todd | 45 min |
| Jul 12, 7:09 PM CDT | Tornado Warning | MPX | Pope, Stevens | 36 min |
| Jul 12, 7:18 PM CDT | Tornado Warning | MPX | Morrison, Todd | 42 min |
| Jul 12, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 70 min |
| Jul 12, 7:30 PM CDT | Special Weather Statement | MPX | Douglas | 3 hr |
| Jul 12, 7:39 PM CDT | Tornado Warning | MPX | Douglas | 30 min |
| Jul 12, 7:40 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 50 min |
| Jul 12, 7:42 PM CDT | Tornado Warning | MPX | Pope | 48 min |
| Jul 12, 8:16 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 44 min |
| Jul 12, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne | 51 min |
| Jul 12, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 33 min |
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 28 min |
| Jul 12, 8:40 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 51 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 81 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 46 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Isanti, Sherburne | 61 min |
| Jul 12, 9:03 PM CDT | Special Weather Statement | MPX | Chippewa | 27 min |
| Jul 12, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 51 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 57 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Ramsey, Washington | 57 min |
| Jul 12, 10:32 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 26 min |
| Jul 12, 10:45 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Ramsey, Washington, Wright | 60 min |
| Jul 12, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 35 min |
| Jul 12, 11:18 PM CDT | Special Weather Statement | MPX | Douglas | 57 min |
| Jul 12, 11:18 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 19 min |
| Jul 12, 11:40 PM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 50 min |
| Jul 13, 12:29 AM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Jul 13, 12:41 AM CDT | Special Weather Statement | MPX | Goodhue | 64 min |
| Jul 13, 1:23 AM CDT | Special Weather Statement | MPX | Sherburne | 52 min |
| Jul 13, 2:47 AM CDT | Special Weather Statement | MPX | Washington | 58 min |
| Jul 12, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 61 min |
| Jul 12, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 57 min |
| Jul 12, 11:26 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 49 min |
| Jul 13, 12:03 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 42 min |
| Jul 13, 12:17 AM CDT | Special Weather Statement | MPX | Rusk | 28 min |
| Jul 13, 12:37 AM CDT | Special Weather Statement | MPX | Eau Claire | 23 min |
| Jul 13, 2:56 PM CDT | Special Weather Statement | MPX | Polk | 34 min |
| Jul 13, 3:00 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 45 min |
| Jul 13, 3:49 PM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Jul 13, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 21 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 28 min |
| Jul 13, 4:36 PM CDT | Special Weather Statement | MPX | Dunn | 39 min |
| Jul 13, 5:25 PM CDT | Special Weather Statement | MPX | Eau Claire | 20 min |
| Jul 13, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 31 min |
| Jul 13, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin | 31 min |
| Jul 13, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 23 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.